# SDR SWAA095869

- Difficulty date: September 14, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 51,194 hours, 42,667 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Logic Card
- Part number: 6558250
- Part serial: D03264
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT MLG UNSAFE LIGHT IND.  CYCLED THE GEAR LEVER AND INDICATION LIGHT GREEN.  REMOVED AND REPLACED M986 LANDING GEAR LOGIC CARD PER MM.
